# SDR AALA201802059024

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 17,234 hours, 2,794 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 13,941 hours, 2,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNDETECTABLE ODOR NOTICED IN COCKPIT DURING FLIGHT. CABIN OK. FLEW OVER 1 HOUR AT 16,000 FT.  AIRCRAFT WAS GROUNDED.  REPLACED ENGINE ASSENBLY.
